I was taking lipodrene for like 5months to lose some extra body weight. I decide to stop taking it, and when I did I realized that my hair was starting to fall out. It has been 7 months since taking the lipodrene pill and my hair is thinning and I have loss about almost half my hair. It is really noticeable that I have lost my hair. Why is my hair falling out and when is it going to stop and finally grow back. What hair growing shampoo should I use to help it grow back?
I am going to assume that you are a female and that what you are telling me about is not genetic hair loss. I do not know why your hair is falling out. There may be reasons other than the use of lipodrene, such as anemia, thyroid problems or iron deficiency. You need a physical examination and a good medical history. You may be noticing something coincidental.
I do not know of any hair growing shampoos in existence. It is a buyer beware market.